# SDR SWAA2023091800096

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT GIRT BAR FITTING; AFT ADAPTER BOLT BROKEN OFF IN ANCHOR NUT<[01] REMOVED BROKEN FASTENER AND INSTALLED NEW FASTENER PER AMM 25-66-02-400-801.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
